Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Projective metrics in dynamic programming


Authors: Richard Bellman and Thomas A. Brown
Journal: Bull. Amer. Math. Soc. 71 (1965), 773-775
DOI: https://doi.org/10.1090/S0002-9904-1965-11388-X
MathSciNet review: 0180389
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, Dynamic programming, Princeton Univ. Press, Princeton, N. J., 1957. MR 90477
  • 2. G. Birkhoff, Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc. 85 (1957), 219-227. MR 87058
  • 3. G. Birkhoff, Uniformly semi-primitive multiplicative processes, Trans. Amer. Math. Soc. 104 (1962), 37-51. MR 146100
  • 4. D. Hilbert, Neue Begründung der Bolya-Lobatschefskyschen Geometrie, Math. Ann. 57 (1903), 137-150. MR 1511203


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11388-X

American Mathematical Society